MAUDE Adverse Event Report: ST PAUL LEVEL 1; THERMAL REGULATING SYSTEM

ST PAUL LEVEL 1; THERMAL REGULATING SYSTEM
Model Number SWU-2113
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after use with the product was done, a burn was noticed on the patient.The burn was about 18cm of the armpit.This was found when it was noticed that the product was stuck to the patient in the burned area.The set temperature of the product during use was 40?.And in the last 20 minutes of use, it was set at 44?.The patient was medically treated.

Brand Name
LEVEL 1
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key12522979
Report Number3012307300-2021-09574
Device Sequence Number11869121
Product Code DWJ
UDI-Device Identifier10610586043475
UDI-Public10610586043475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSWU-2113
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1